# SDR 3EJA20250511001

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N702JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0704
- Aircraft time: 1,762 hours, 1,134 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD BLEEDS INOP
